Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Memory

Posted by Diane on October 23, 1999, at 10:42:48

In reply to Memory, posted by Adam on October 20, 1999, at 10:30:25

> As some of you may have read, I'm currently taking an monoamine oxidase inhibitor, and fairly recently have gotten
> onto what I feel is a "therapeutic dose."
Could you be having little seizures?
Aren't seizures a possible side effect of some AD?

I went into seizures when I stopped taking Xanax. I was real bad in the word
association dept. for many years. I.e.: I knew what something might be for, a chair for
example but I could not remember what it was called, a CHAIR. And it
might of been days before it would come to me.

I know your problem isn't withdrawal but I'd swear I heard some of these
anti-depressants can cause seizures in and of themselves.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Diane thread:13491